Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 448, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 26, 2017, 5:29 PM MDT for Bernalillo County, Cibola County, Valencia County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2017, 5:29 PM MDT (23:29 UTC)
- Expired
- Sep 26, 2017, 5:56 PM MDT
- In force
- 27 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bernalillo County, NM, Cibola County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 26 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269
WUUS55 KABQ 262329
SVRABQ
NMC001-006-061-270015-
/O.NEW.KABQ.SV.W.0448.170926T2329Z-170927T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
529 PM MDT TUE SEP 26 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Cibola County in west central New Mexico...
Northwestern Valencia County in central New Mexico...
Bernalillo County in central New Mexico...
* Until 615 PM MDT.
* At 529 PM MDT, a severe thunderstorm was located 9 miles southeast
of Mesita, or 12 miles southeast of Laguna Pueblo, moving northeast
at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tohajiilee.
This includes Interstate 40 between Mile Markers 124 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3522 10708 3522 10704 3506 10683 3481 10723
3488 10731
TIME...MOT...LOC 2329Z 221DEG 19KT 3491 10722
HAIL...1.25IN
WIND...60MPH
$$
332 follow-up statements
121
WWUS55 KABQ 262344
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT TUE SEP 26 2017
NMC001-006-061-270015-
/O.CON.KABQ.SV.W.0448.000000T0000Z-170927T0015Z/
Cibola-Valencia-Bernalillo-
544 PM MDT TUE SEP 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN CIBOLA...NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES...
At 544 PM MDT, a severe thunderstorm was located 12 miles east of
Mesita, or 15 miles southeast of Laguna Pueblo, moving northeast at
20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tohajiilee.
This includes Interstate 40 between Mile Markers 127 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3522 10708 3522 10704 3506 10683 3488 10713
3495 10720
TIME...MOT...LOC 2344Z 235DEG 19KT 3494 10712
HAIL...1.25IN
WIND...60MPH
$$
33320
WWUS55 KABQ 262356
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
556 PM MDT TUE SEP 26 2017
NMC001-006-061-270006-
/O.CAN.KABQ.SV.W.0448.000000T0000Z-170927T0015Z/
Cibola-Valencia-Bernalillo-
556 PM MDT TUE SEP 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CIBOLA...NORTHWESTERN
VALENCIA AND BERNALILLO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3522 10708 3522 10704 3506 10683 3488 10713
3495 10720
TIME...MOT...LOC 2354Z 221DEG 19KT 3499 10707
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:46 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 26, 2:46 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 246 PM MDT Tue Sep 26 2017 .SYNOPSIS... Unsettled weather much of the time into early next week. Closed low in southern NV will drift south tonight then turn northeast Wednesday through Thursday. Rather weak west to southwest flow aloft will not be able to scour out the existing moisture from Friday through the weekend. High pressure will build east of NM early next week, perhaps pulling up more moisture across western zones. && .DISCUSSION... Back door cold front has delivered ample low level moisture to most of northern and central NM, while a closed low has formed near Las Vegas, NV, pulling higher level moisture north into NM. Showers and thunderstorms are developing over western and central areas this afternoon where the most instability exists. Increasing coverage and intensity of showers and storms will continue this evening into the overnight hours, favoring western and central areas. The closed low to our west will gradually lift northeast and weaken some Wednesday through Thursday. Models continue to peg Wednesday and Thursday as the most active days of the next seven. Widespread showers and thunderstorms, some with heavy rain, will occur during this time with the threat of localized flash flooding. Wet snow will fall on the northern mountain high peaks, where several inches could accumulate. Coverage of rain will decrease slowly Friday through next Monday. A west to southwest flow aloft will try and scour out the moisture, but will have limited success. By Monday, though, remaining showers will be confined to just the northern mountains. Temperatures will warm each day, climbing to near normal Sunday and Monday. High pressure will build to our east early next week. Highs will be mild for early October, but moisture may begin to return at least to the west on Tuesday, with better chances later next week. CHJ && .FIRE WEATHER... An upper level low pressure system that developed over western Arizona today will lift slowly north northeastward during the latter half of the week while another upper trough develops and stalls over the upper Baja Peninsula. These features will cause a persistent and moist east and southeasterly return flow to stream over NM for the rest of the work week with areas of poor ventilation and daily rounds of showers and thunderstorms. A gusty east canyon wind will also blow through gaps in the central mountain chain and into the central valley tonight and again Wednesday night, as low level air converges underneath AZ's upper low. The strongest winds are expected tonight when wind gusts should reach 45 mph below Tijeras Canyon. This weekend a broad upper level trough will progress eastward along the US/Canadian border, absorbing the upper low lifting northward from AZ, and funneling drier air into NM from the west beginning Saturday. Thunderstorm chances will probably disappear by Monday. With the drier air will come warmer high temperatures and improving ventilation, until Monday when ventilation could trend downward again in the wake of a dry cold front. 44 && .AVIATION... 18Z TAF CYCLE A low pressure system stalled over AZ will continue to draw moist low level air through the forecast area from the east and southeast for the next 24 hours. Upslope flow will keep the plains socked in with MVFR and IFR conditions mainly in low clouds but also in patchy fog. These low clouds are also forecast to spread into the central valley late tonight into Wednesday morning. Showers and thunderstorms will favor the east slopes of the central mountain chain westward today through Wednesday, with the lowest probabilities across the northeast plains. The upper low will also draw a strong east canyon wind into the Rio Grande and Upper Tularosa Valleys with gusts over 35 kt likely at the ABQ Sunport during late this afternoon through tonight. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 61 43 69 / 60 80 70 50 Dulce........................... 40 62 41 64 / 50 90 90 70 Cuba............................ 45 61 42 64 / 50 90 90 60 Gallup.......................... 44 63 39 68 / 30 90 60 40 El Morro........................ 43 61 38 66 / 60 90 80 60 Grants.......................... 47 60 42 66 / 60 90 90 60 Quemado......................... 42 64 40 68 / 30 80 70 50 Glenwood........................ 46 72 47 77 / 20 70 50 40 Chama........................... 35 56 35 57 / 40 90 90 80 Los Alamos...................... 49 57 47 62 / 50 80 80 60 Pecos........................... 46 56 45 60 / 60 80 80 80 Cerro/Questa.................... 41 56 41 58 / 30 80 80 70 Red River....................... 35 50 36 52 / 50 80 90 80 Angel Fire...................... 33 51 34 54 / 70 80 90 80 Taos............................ 42 60 42 61 / 30 80 80 60 Mora............................ 41 55 42 58 / 60 80 90 80 Espanola........................ 47 63 47 67 / 40 60 80 60 Santa Fe........................ 48 58 47 62 / 40 70 80 80 Santa Fe Airport................ 48 61 46 65 / 40 70 80 70 Albuquerque Foothills........... 52 63 51 68 / 60 80 80 70 Albuquerque Heights............. 54 64 52 70 / 60 70 80 60 Albuquerque Valley.............. 52 66 50 71 / 60 70 80 60 Albuquerque West Mesa........... 52 65 51 69 / 60 70 80 60 Los Lunas....................... 49 67 48 71 / 60 80 80 60 Rio Rancho...................... 52 65 51 69 / 60 70 80 60 Socorro......................... 55 72 52 75 / 60 80 80 50 Sandia Park/Cedar Crest......... 47 57 46 62 / 70 80 80 70 Tijeras......................... 48 59 47 64 / 60 80 80 70 Moriarty/Estancia............... 46 63 45 68 / 60 70 70 70 Clines Corners.................. 45 54 45 60 / 70 70 80 80 Gran Quivira.................... 48 62 48 67 / 60 70 60 60 Carrizozo....................... 54 68 54 72 / 60 60 50 50 Ruidoso......................... 46 59 48 63 / 70 80 70 70 Capulin......................... 42 54 43 54 / 30 60 60 80 Raton........................... 44 56 45 56 / 40 70 70 70 Springer........................ 46 58 47 58 / 40 70 70 70 Las Vegas....................... 43 54 44 57 / 60 80 80 80 Clayton......................... 46 59 46 54 / 30 50 50 70 Roy............................. 46 56 47 56 / 30 60 60 70 Conchas......................... 53 62 54 62 / 40 60 60 70 Santa Rosa...................... 51 61 52 62 / 50 70 60 70 Tucumcari....................... 51 63 53 63 / 30 50 60 70 Clovis.......................... 52 60 52 60 / 40 60 60 60 Portales........................ 54 62 53 61 / 40 70 60 60 Fort Sumner..................... 54 62 53 62 / 40 60 60 70 Roswell......................... 58 65 56 65 / 60 80 60 70 Picacho......................... 53 63 52 63 / 70 70 70 70 Elk............................. 50 61 49 63 / 70 70 70 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Sep 26, 4:59 AM MDT, 12 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 459 AM MDT Tue Sep 26 2017 NMZ501>540-271100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 459 AM MDT Tue Sep 26 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms will be possible today and tonight, generally favoring the central mountain chain of New Mexico, the Continental Divide, and areas between. A few strong storms with small hail, gusty downburst winds, and locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms will be possible each day through the remainder of the week, in particular on Wednesday and Thursday when storms will be numerous across much of northern and central New Mexico. A few strong storms with small hail, gusty downburst winds, and locally heavy rainfall will be possible on these days. In addition, storms may repeatedly move over the same areas on Wednesday and Thursday, leading to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, Sep 26, 3:02 PM MDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 302 PM MDT TUE SEP 26 2017 NMZ506-507-262130- West Central Mountains-West Central Highlands- 302 PM MDT TUE SEP 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CIBOLA AND EAST CENTRAL MCKINLEY COUNTIES UNTIL 330 PM MDT... At 302 PM MDT, Doppler radar was tracking a strong thunderstorm near Grants, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Grants, McCartys and San Mateo. This includes Interstate 40 between Mile Markers 83 and 88, and between Mile Markers 92 and 97. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3504 10768 3514 10787 3541 10773 3527 10745 TIME...MOT...LOC 2102Z 211DEG 14KT 3516 10773 40
Special weather statement, Sep 26, 3:32 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT TUE SEP 26 2017
NMZ506-262200-
West Central Mountains-
332 PM MDT TUE SEP 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA AND EAST
CENTRAL MCKINLEY COUNTIES UNTIL 400 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of San Mateo, or 13 miles east of Grants, moving
northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
San Mateo.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3544 10761 3543 10760 3541 10760 3541 10758
3545 10756 3531 10733 3512 10756 3513 10757
3511 10758 3522 10776
TIME...MOT...LOC 2132Z 217DEG 14KT 3523 10762
40Special weather statement, Sep 26, 4:13 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT TUE SEP 26 2017
NMZ506-262245-
West Central Mountains-
413 PM MDT TUE SEP 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...EAST
CENTRAL MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES UNTIL 445 PM
MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of San Mateo, or 19 miles north of Laguna Pueblo, moving
northeast at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Marquez.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3531 10763 3553 10744 3553 10743 3537 10726
3536 10727 3535 10726 3531 10725 3518 10748
TIME...MOT...LOC 2213Z 226DEG 11KT 3531 10750
40Special weather statement, Sep 26, 4:49 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Albuquerque NM 449 PM MDT TUE SEP 26 2017 NMZ506-507-262315- West Central Mountains-West Central Highlands- 449 PM MDT TUE SEP 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA AND BERNALILLO COUNTIES UNTIL 515 PM MDT... At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near Mesita, or near Laguna Pueblo, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Laguna Pueblo, Mesita and Paguate. This includes Interstate 40 between Mile Markers 111 and 122. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3489 10739 3495 10746 3530 10730 3514 10705 TIME...MOT...LOC 2248Z 214DEG 31KT 3498 10738 33
Special weather statement, Sep 26, 5:12 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 512 PM MDT TUE SEP 26 2017 NMZ507-519-262345- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 512 PM MDT TUE SEP 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 545 PM MDT... At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Mesita, or 13 miles south of Laguna Pueblo, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Mesita. This includes Interstate 40 between Mile Markers 121 and 136. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3478 10728 3484 10737 3515 10720 3498 10695 TIME...MOT...LOC 2311Z 220DEG 21KT 3487 10729 33
Special weather statement, Sep 26, 5:27 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 527 PM MDT TUE SEP 26 2017 NMZ504-511-270000- Northwest Highlands-Jemez Mountains- 527 PM MDT TUE SEP 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIO ARRIBA AND NORTH CENTRAL SANDOVAL COUNTIES UNTIL 600 PM MDT... At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Torreon Navajo Mission, or 17 miles south of Cuba, moving north at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Cuba and La Jara. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3569 10700 3574 10714 3618 10701 3608 10670 TIME...MOT...LOC 2327Z 200DEG 34KT 3578 10702 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 6:11 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 19 min |
| Sep 25, 6:15 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Sep 25, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 11 min |
| Sep 25, 7:12 PM MDT | Special Weather Statement | ABQ | Chaves | 33 min |
| Sep 25, 7:45 PM MDT | Special Weather Statement | ABQ | Chaves | 45 min |
| Sep 25, 8:01 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 119 min |
| Sep 25, 8:09 PM MDT | Special Weather Statement | ABQ | Guadalupe | 51 min |
| Sep 25, 8:16 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Sep 25, 8:40 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 50 min |
| Sep 25, 9:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Sep 25, 9:26 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 49 min |
| Sep 25, 10:10 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 28 min |
| Sep 25, 10:55 PM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Sep 25, 10:58 PM MDT | Special Weather Statement | ABQ | Chaves | 47 min |
| Sep 26, 12:24 AM MDT | Special Weather Statement | ABQ | Roosevelt | 36 min |
| Sep 26, 2:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Sep 26, 2:26 PM MDT | Special Weather Statement | ABQ | Cibola | 34 min |
| Sep 26, 3:02 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Sep 26, 3:32 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 26, 4:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Sep 26, 4:49 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Sep 26, 5:12 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Sep 26, 5:27 PM MDT | Special Weather Statement | ABQ | Sandoval | 33 min |
| Sep 26, 5:58 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.